# SDR ABXA20190918142

- Difficulty date: September 18, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 101,467 hours, 29,176 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 313T1200147
- Condition: Worn
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON PANEL 447AL WORN BEYOND LIMITS. THE PANEL WAS REPLACED. THE AIRPLANE WAS GROUNDED.
